MathSciNet Relay Station
MathSciNet bibliographic data
MR1118084 (92k:54012) 54B10 (54D20)
Alster, K. On the Cartesian products of Lindelöf spaces with one factor hereditarily Lindelöf. Proc. Amer. Math. Soc. 116 (1992), no. 1, 207–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement